# SDR SWI2023F00063

- Difficulty date: May 9, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH PRESSURE FLOOR SILL PANEL FS409.00+128 - FS559.00, SEVERAL AREAS OF CORROSION (MARKED)     (C-CHECK RO 6/20/2023)    BLENDED OUT CORROSION ON RH PRESSURE FLOOR PANEL FROM FS 409+128 TO FS 559 AT 17 LOCATIONS REF REO 601R-53-41-666 REV C DATED 2012-11-06 DISPOSITION 1.2 A. FOUND TO BE OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 601R-53-41-3168 REV -- DATED 2023-05-24 AND 601R-53-41-666 REV -C DATED 2012-11-06. COMPLIED WIT TASK CARD 51-900-1003-SKY.
